# SDR COEA2010041704901

- Difficulty date: April 17, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 29,408 hours, 32,349 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE: LEVEL 2 CORROSION & MAJOR REPAIR:  FLT DECK, FLOORBEAM 13 RT SIDE HAS SEVERAL AREAS OF CORROSION BETWEEN 10.75 INCHES RIGHT OF BL 0 AND 10.75 INCHES LEFT OF BL 0 WITH MATERIAL LOSS BEYOND SRM LIMITS.  BLENDED CORROSION PER SRM AND SUBMITTED M70 TO ATR FOR SRAS.
